# SDR CALA2025082708186

- Difficulty date: August 24, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 50,226 hours, 29,302 cycles
- System (JASC): 5700 · Wing Structure
- Part: Tape
- Condition: Unsecure
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS ABNORMALLY LO UD WHISTLE FROM RIGHT OV ERWING EXIT.  SECURED LOOSE TAPE ON RIGHT WING.
